Depression/Mental Health Expert Forum
Chest pains on Zoloft?
About This Forum:

This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Chest pains on Zoloft?

Hi, I was prescribed Zoloft for my anxiety, hypochondria, and depression and have been taking it for 3 days now and am experiencing some chest pain. Should I discontinue the use of the Zoloft or keep taking it? (the chest pains come on either sharp or burning through to my back)
242532_tn?1269553979
Chest pains like that always require an examination by your doctor..they could be from many causes but you need to rule out some important things..see your doctor.
Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank